# SDR SIMA202008310001

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 31,548 hours, 30,933 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GO AROUND DFW, LANDING GEAR LEVER DISAGREE L/G RETRACTED ABOVE 200 KIAS. FLT LANDED SAFELY TAXIED TO GATE. NO EMRGENCY DECLARED.-C/A-REF AML PAGE 4653667 ITEM 1. PER AMM 05-50-06, AIRCRAFT REQUIRES INSP FOR DAMAGE DUE TO LANDING GEAR OVERSPEED.REF AML PAGE 4653667 ITEM 1. PER AMM 05-50-06, AIRCRAFT REQUIRES INSP FOR DAMAGE DUE TO LANDING GEAR OVERSPEED.
